# SDR AALA2018091879014

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 51,840 hours, 30,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: E0248A24H9
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR SLIDE NOT SHOWING ARMED.  THE AIRCRAFT WAS GROUNDED.  DOOR SLIDE ARMED INDICATION IN COCKPIT INOPERATIVE.  REPLACED THE L1 DOOR PROXIMITY SWITCH 4WN1 IAW 52-71-11.
